# SDR P2EA01150

- Difficulty date: August 6, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-CHECK, FOUND EXTERNAL FUSELAGE SKIN WITH DENT AT BS 1040, BETWEEN STRINGER 27 LEFT AND 27 RIGHT.  S/D - REPAIRED FUSELAGE SKIN SECTION FROM BS 1030 TO BS 1057 BETWEEN STRINGER 27 RIGHT AND STRINGER 24 LEFT DUE TO DENT IAW SRM 53-30-3, FIG 06.  (M)
